MathSciNet Relay Station
MathSciNet bibliographic data
MR2800724 (2012j:11129) 11G18 (03C64 11U09 14G35)
Pila, Jonathan O-minimality and the André-Oort conjecture for $\Bbb C\sp n$. Ann. of Math. (2) 173 (2011), no. 3, 1779–1840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement